MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS LAG SCREW 12.7MM THREAD/90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS/DCS LAG SCREW 12.7MM THREAD/90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 280.900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a removal of hardware and revision of open reduction internal fixation(orif) left femur due to failed fixation.Left hip, failed dhs construct for subtroch proximal femur fracture.The original surgery was on (b)(6) 2021.This report is for (1) dhs/dcs lag screw 12.7mm thread/90mm.This is report 3 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DHS/DCS LAG SCREW 12.7MM THREAD/90MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12902646
Report Number2939274-2021-06866
Device Sequence Number4962938
Product Code KTT
UDI-Device Identifier10886982176318
UDI-Public(01)10886982176318
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number280.900
Device Catalogue Number280.900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH CRIMP 750MM-STERILE; 1.7MM CABLE WITH CRIMP 750MM-STERILE; 130 DEG DHS PL-SHORT BARREL 4 HOLES/78; 4.5MM CORTEX SCREW SELF-TAPPING 36MM; 4.5MM CORTEX SCREW SELF-TAPPING 36MM; 4.5MM CORTEX SCREW SELF-TAPPING 38MM; 4.5MM CORTEX SCREW SELF-TAPPING 38MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight75 KG